# SDR C2XA02TY125

- Difficulty date: August 29, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 8,096 hours, 5,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE FORWARD RAMP ANGLE AT FRAME 19 AND 20.  MAINTENANCE REMOVED AND REPLACED THE RAMP ANGLE IAW EMB145 SRM 51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
